# SDR UALA2009100903170

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 48,218 hours, 5,707 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN HAS CORROSION AROUND LT TOILET VENT EXIT, BS 2080-2100, STR 35L-36L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL DOUBLER & TRIPLER REPAIR.
